# SDR 08FDEA03505

- Difficulty date: August 19, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 81,889 hours, 26,187 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AYB70131
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 52 AT STA 1480 IN THE CENTER LANDING GEAR COMPARTMENT HAS CORROSION.  REMOVED DAMAGED SECTION OF LONGERON 52 IAW SRM 51-33-01; PG 1; VOL II. LOCATED AND DRILLED NEW SECTION OF LONGERON 52 AND 2 SPLICES IAW DWG AYB 7013 AND SRM 53-00-01; FIG 9;  PG 32; VOL I.  ALODINED AND PRIMED NEW SECTION OF THE LONGERON AND 2 SPLICES IAW SRM 51-21-01; PGS 21 7 24; VOL II.  APPLIED TOP COAT OF PAINT IAW SRM 51-21-01; PG 1; VOL II.   PART MARKED NEW LONGERON FX AYB 7013-1 IAW GMM 7-0-1001.   INSTALLED NEW SECTION OF LONGERON AND 2 SPLICES IAW SRM 51-33-01; PG 1; VOL II AND SRM 53-00-01, FIG 32; VOL I.
